# SDR VTZA96347

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14146002403
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAD/ORF - DURING CRUISE AT 2245 HRS ON 9-4-96, LANDED AT ORF WITH ONE DISCREPANCY WHICH WAS CAPTAIN'S WINDSCREEN CRACKED ON OUTER PANEL.  MAINTENANCE REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
